# SDR SWAA2024053078116

- Difficulty date: April 22, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD STRUT FAIRING BONDING JUMPER SUPPORT ANGLE ON ENGINE 2 2024-270074<[01] REPLACED SUPPORT ANGLE AT FWD STRUT FAIRING BONDING JUMPER ON ENGINE 2 IAW B737-700 SRM 51-40-02.;[02] REPLACED SUPPORT ANGLE AT FWD STRUT FAIRING BONDING JUMPER ON ENGINE 2 IAW B737-700 SRM 51-40-02.
